Communications in Mathematical Sciences
- Commun. Math. Sci.
- Volume 1, Number 2 (2003), 361-375.
Convergence of the Spectral Method for Stochastic Ginzburg-Landau Equation Driven by Space-Time White Noise
In this paper, a spectral method is formulated as a numerical solution for the stochastic Ginzburg-Landau equation driven by space-time white noise. The rates of pathwise convergence and convergence in expectation in Sobolev spaces are given based on the convergence rates of the spectral approximation for the stochastic convolution. The analysis can be generalized to other spectral methods for stochastic PDEs driven by additive noises, provided the regularity condition for the noises.
Commun. Math. Sci., Volume 1, Number 2 (2003), 361-375.
First available in Project Euclid: 7 June 2005
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Liu, Di. Convergence of the Spectral Method for Stochastic Ginzburg-Landau Equation Driven by Space-Time White Noise. Commun. Math. Sci. 1 (2003), no. 2, 361--375. https://projecteuclid.org/euclid.cms/1118152076